Amphetamine Aftereffects and Abnormal Heart Rate

Discussion in 'Amphetamine' started by crazyhomie67, Dec 9, 2004.

  1. crazyhomie67

    crazyhomie67 Newbie

    Reputation Points:
    0
    Messages:
    4
    Joined:
    Dec 7, 2004
    ok i took 15mg vicoden, 40mg adderall, 40mg medidate, monday morning it is now wednesday night and my heart is still beating abnormaly fast, is this normal, will i have a heart attack? HELP
     
  2. OneDiaDem

    OneDiaDem Nefelibata Platinum Member

    Reputation Points:
    493
    Messages:
    651
    Joined:
    Feb 11, 2004
    from U.K.
    If you have any xanax, I would take it. If it continues to beat that hard, yes, go to the Dr.
     
    Last edited by a moderator: May 8, 2012
  3. crazyhomie67

    crazyhomie67 Newbie

    Reputation Points:
    0
    Messages:
    4
    Joined:
    Dec 7, 2004
    i dont have ne xanax is there any thing else i can take i have some kava kava i think ill take that just to slow my body down, any body esle!?????????

    avoiding a doctor would be best seeing as i live at home with the parents, but if it means im gonna die w/e, sorry if im just being melodramatic
     
    Last edited by a moderator: May 8, 2012
  4. discobloodbath

    discobloodbath Newbie

    Reputation Points:
    5
    Messages:
    144
    Joined:
    Oct 12, 2004
    if your worried your heart may be beating too fast or abnormally than you should see the doctor... i dont think he would have the right to tell your parents unless your very obviously badly addicted/hurting yourself.. another thought thou is that it could be panic attacks... they feel like heartattacks and are usually the answer when most people go to the doctor for chest pain/breathing difficulty,rapid heart etc but you should see the doctor just to make sure.. its not like your parents are gonna sit next to you during the exam. heres some info on both: heart attack
    panic attack
     
  5. crazyhomie67

    crazyhomie67 Newbie

    Reputation Points:
    0
    Messages:
    4
    Joined:
    Dec 7, 2004
    thanks i did call the doctor, she thinks im just dehydrated which makes sense seeing as my urine is extreamly yellow thanks for the feed back
     
  6. hacnslash

    hacnslash Gold Member

    Reputation Points:
    43
    Messages:
    177
    Joined:
    Aug 8, 2004
    from U.S.A.
    personally i wouldn't worry, i do amphetamines quite a lot and 20mg of adderall or dexedrine will give me almost no mental effects but my heart will still be pounding for a while, so i wouldn't worry too much...its normal.
     
  7. discobloodbath

    discobloodbath Newbie

    Reputation Points:
    5
    Messages:
    144
    Joined:
    Oct 12, 2004
    its good to worry sometimes cause in life u never know
     
  8. tweakerfrommars

    tweakerfrommars Newbie

    Reputation Points:
    10
    Messages:
    99
    Joined:
    Jan 30, 2005
    The first time I ever binged on meth I had severe chest pain, dysrythmia, and an abnormally hard hardbeat for about a week. It didn't start however, until I began to ponder on whether I had been doing too much and if it was safe for my heart. My experienced friend gave me the best advice: "First off, lay the fuck off for a few days. Go home, start a warm bath/shower, and just chill the fuck out." It worked like a charm. After amping or whatever, your heartbeat may frighten you after the rest of you feels physically normal, but worrying about it will only make it last that much longer.